Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 613672, 7 pages
Research Article

Triple Positive Solutions of a Nonlocal Boundary Value Problem for Singular Differential Equations with p-Laplacian

College of Sciences, Hebei University of Science and Technology, Shijiazhuang, Hebei 050018, China

Received 22 October 2012; Revised 13 January 2013; Accepted 26 January 2013

Academic Editor: Bashir Ahmad

Copyright © 2013 Jufang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Gai-Ge Wang, Amir Hossein Gandomi, and Amir Hossein Alavi, ““Stud Krill Herd Algorithm”,” Neurocomputing, 2013. View at Publisher · View at Google Scholar
  • Yanping Guo, Xuefei Lv, Yude Ji, and Yongchun Liang, “The Existence of Positive Solutions for a Fourth-Order Difference Equation with Sum Form Boundary Conditions,” Abstract and Applied Analysis, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar